Translator Disclaimer
1 June 2008 Breaking the duality in the return times theorem
Ciprian Demeter, Michael T. Lacey, Terence Tao, Christoph Thiele
Author Affiliations +
Duke Math. J. 143(2): 281-355 (1 June 2008). DOI: 10.1215/00127094-2008-020

Abstract

We prove Bourgain's return times theorem for a range of exponents p and q that are outside the duality range. An oscillation result is used to prove hitherto unknown almost-everywhere convergence for the signed average analogue of Bourgain's averages

Citation

Download Citation

Ciprian Demeter. Michael T. Lacey. Terence Tao. Christoph Thiele. "Breaking the duality in the return times theorem." Duke Math. J. 143 (2) 281 - 355, 1 June 2008. https://doi.org/10.1215/00127094-2008-020

Information

Published: 1 June 2008
First available in Project Euclid: 26 May 2008

zbMATH: 1213.42064
MathSciNet: MR2420509
Digital Object Identifier: 10.1215/00127094-2008-020

Subjects:
Primary: 42B25
Secondary: 37A45

Rights: Copyright © 2008 Duke University Press

JOURNAL ARTICLE
75 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.143 • No. 2 • 1 June 2008
Back to Top